On Birch and Swinnerton-Dyer's conjecture for elliptic curves with complex multiplication. I
Compositio Mathematica, Volume 37 (1978) no. 2, p. 209-232
@article{CM_1978__37_2_209_0,
     author = {Arthaud, Nicole},
     title = {On Birch and Swinnerton-Dyer's conjecture for elliptic curves with complex multiplication. I},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {2},
     year = {1978},
     pages = {209-232},
     zbl = {0396.12011},
     mrnumber = {504632},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_2_209_0}
}
Arthaud, Nicole. On Birch and Swinnerton-Dyer's conjecture for elliptic curves with complex multiplication. I. Compositio Mathematica, Volume 37 (1978) no. 2, pp. 209-232. http://www.numdam.org/item/CM_1978__37_2_209_0/

[1] N. Arthaud: On Birch and Swinnerton-Dyer's conjecture for elliptic curves with complex multiplication II (in preparation).

[2] J. Coates: p-Adic L-functions and Iwasawa's theory (to appear in Proceedings of Durham symposium on algebraic number theory). | Zbl 0393.12027

[3] J. Coates, A. Wiles: Kummer's criterion for Hurwitz numbers (to appear in Proceedings of International Conference on algebraic number theory, Kyoto, Japan, 1976). | Zbl 0369.12009

[4] J. Coates, A. Wiles: On the conjecture of Birch and Swinnerton-Dyer (to appear in Inventiones Mathematicae). | MR 463176 | Zbl 0359.14009

[5] S. Lang: Algebraic Number Theory, Addison-Wesley, 1970. | MR 282947 | Zbl 0211.38404

[6] G. Robert: Unités elliptiques. Bull. Soc. Math. France, Mémoire 36, 1973. | Numdam | MR 469889 | Zbl 0314.12006

[7] G. Shimura: Introduction to the arithmetic theory of automorphic functions. Pub. Math. Soc. Japan, 11, 1971. | MR 314766 | Zbl 0221.10029